# SDR COMA0560443

- Difficulty date: August 12, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 25,062 hours, 22,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: Open
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5383 - GROUND POWER SWITCH PANEL OPENED IN FLIGHT.  INSPECTED FOR DAMAGE AND CLOSED DOOR.
